# SDR AALA201707219001

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 20,578 hours, 7,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY FLOOR COVERING DAMAGED NEAR THE R1 DOOR, FLOOR IS SOFT. MAINTENANCE REPLACED FLOOR PANEL 222EF IAW AMM 53-12-12-401.
